# SDR UALA2011060802831

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 62,364 hours, 11,233 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED TERMINAL BLOCK IN AFT PIT.  PICS ON RVI.  REPLACED GROUND BLOCK GB46008B, NORMAL OPERATION RESTORED TO AFT CARGO LOADING SYSTEM, CKS OKAY.
